# SDR 98ZZZX2579

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: 57C04721
- Condition: Cracked
- Location: Safety Pin Hole
- Part time: 1,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACK COMING OUT OF SAFETY PIN HOLE GOING IN THE DIRECTION OF BLADE.  TWO WEIGHTS.
